BibTeX record journals/ipl/HokamaMS16

download as .bib file

@article{DBLP:journals/ipl/HokamaMS16,
  author       = {Pedro Henrique Del Bianco Hokama and
                  Fl{\'{a}}vio Keidi Miyazawa and
                  Rafael Crivellari Saliba Schouery},
  title        = {A bounded space algorithm for online circle packing},
  journal      = {Inf. Process. Lett.},
  volume       = {116},
  number       = {5},
  pages        = {337--342},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.ipl.2015.12.007},
  doi          = {10.1016/J.IPL.2015.12.007},
  timestamp    = {Sat, 19 Oct 2019 19:54:39 +0200},
  biburl       = {https://dblp.org/rec/journals/ipl/HokamaMS16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}